# SDR SWAA2025071691115

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8948Q
- Make and model: Boeing 737-8
- Aircraft serial: 68630
- Aircraft time: 796 hours, 439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT IN REFERENCE WITH AMM 25-64-00.
